# SDR SWAA2016060252210

- Difficulty date: May 27, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 60,733 hours, 35,442 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 6546471
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD TE FLAP, OTBD RIB CRACKED.  R & R RIB IAW SRM.
